HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The horospherical geomoetry of submanifolds in hyperbolic space

Files in This Item:
pre640.pdf236.48 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83793

Title: The horospherical geomoetry of submanifolds in hyperbolic space
Authors: Izumiya, Shyuichi Browse this author
Pei, Donghe Browse this author
Romero Fuster,M. C. Browse this author
Takahashi, Masatomo Browse this author
Keywords: horospherical geometry
horospherical curvature
horospherical height function
hyperbolic canal hypersurface
Legendrian singularities
Issue Date: 5-Apr-2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 640
Start Page: 1
End Page: 22
Abstract: We study some geometrical properties associated to the contact of submanifolds with hyperhorospheres in hyperbolic n-space as an application of the theory of Legendrian singularities.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69447
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University